Journal article icon

Journal article

The meta-abelian elliptic KZB associator and periods of Eisenstein series

Abstract:

We compute the image of Enriquez’ elliptic KZB associator in the (maximal) meta-abelian quotient of the fundamental Lie algebra of a once-punctured elliptic curve.Our main result is an explicit formula for this image in terms of Eichler integrals of Eisenstein series, and is analogous to Deligne’s computation of the depth one quotient of the Drinfeld associator.We also show how to retrieve Zagier’s extended period polynomials of Eisenstein series, as well as the values at zero of Beilinson–Le...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00029-017-0371-1

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Department:
Unknown
Role:
Author
Max Planck Society More from this funder
Publisher:
Springer Publisher's website
Journal:
Selecta Mathematica Journal website
Volume:
24
Issue:
4
Pages:
3217-3239
Publication date:
2017-11-21
Acceptance date:
2017-10-18
DOI:
EISSN:
1420-9020
ISSN:
1022-1824
Source identifiers:
952694
Language:
English
Keywords:
Pubs id:
pubs:952694
UUID:
uuid:3c147ccc-3858-4a0c-a163-dd39bd4e24f0
Local pid:
pubs:952694
Deposit date:
2018-12-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP